# SDR SWAA2024070906475

- Difficulty date: June 27, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PAX EMERGENCY LIGHTS INOP<[01] REPLACED FUSES ON BATTERY PACK M1669 I/A/W B737 AMM 33-51-06-960-804. OPS CHECK PASSED.;[02] VERIFIED STEP 1.
